# SDR AALA202412020520

- Difficulty date: November 12, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 36,664 hours, 14,961 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SPOILER 2 CENTER FITTING OUTBOARD PIN ON LEFT-HAND WING. REPLACED PIN HINGE SPOILER PER AMM 27-64-42-400-001-A.
